I have frequent recurrent yeast infections and I am severely allergic to diflucan. I had an anaphalactic reaction to it. I have been tested for diabetes for the recurring yeast infection part but I am not diabetic. What is a drug i can take that will help with my problem. I already tried probiotics and low sugar high yogurt diets nothing seems to help and my medical provider doesn't know what kind of antifungal meds to put me on.
Hi, welcome to the forum, Candida is yeast which is responsible for this. Recurrent infection is seen in 5% of healthy women. But this should be confirmed by KOH preparation and microscopy which will show the candidial growth. Also you need to undergo ultrasound to rule out other causes. This usually occurs in immunocompromised condition. You also need to be evaluated for HIV.
Topical cream and oral azoles are the antibiotic preparations available for the treatment against prescription. As you are allergic to diflucan, other alternatives like clotrimazole cream or suppository against prescription can be better alternative.
I suggest you to consult a physician and get a appropriate treatment. Take care and regards.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.